Alert archive / Wisconsin / River Flood Warnings in 2010

River Flood Warning 3, NWS Milwaukee, WI

January 24, 2010Racine County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Jan 24, 2010, 8:05 PM CST for Racine County, Wisconsin. It took effect at Jan 25, 2010, 12:00 AM CST. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Jan 24, 2010, 8:05 PM CST (02:05 UTC)
In effect from
Jan 25, 2010, 12:00 AM CST
Expired
Jan 26, 2010, 4:01 AM CST
In force
28 hr
Issued by
NWS Milwaukee, WI
Flood severity
Minor

County Racine County, WI

The radar

The Milwaukee radar (KMKX), 66 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Root River Canal near Raymond (RAYW3).

Action stage
7 ft
Minor stage
9 ft
Moderate stage
11 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04087233, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

903 
WGUS43 KMKX 250205
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
805 PM CST SUN JAN 24 2010

...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN...

  ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY

WIC101-251405-
/O.NEW.KMKX.FL.W.0003.100125T0600Z-100126T0600Z/
/RAYW3.1.ER.100125T0600Z.100125T1200Z.100125T1800Z.NO/
805 PM CST SUN JAN 24 2010

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ROOT RIVER CANAL AT RAYMOND.
* AT  7:00 PM SUNDAY THE STAGE WAS 8.5 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 9.2 FEET BY TOMORROW MORNING. 
* IMPACT...AT 9.3 FEET...A STAGE OF 9.3 FEET CAN BE CONSIDERED TO BE 
  ABOUT A 2 YEAR FLOOD

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-              FLOOD   FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
RAYMOND          9.0   7.0   8.50 07 PM 01/24

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
RAYMOND          8.50  07 PM 01/24       M       9.20 06 AM 01/25

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(RAYW3)  6-HOUR PREDICTED PRECIPITATION AMOUNTS (IN.)
RAYMOND: 6 PM-MIDN   0.00
RAYMOND: MIDN-6 AM   0.00
RAYMOND: 6 AM-NOON   0.01
RAYMOND: NOON-6 PM   0.00

$$

SEARS
3 follow-up statements
061 
WGUS83 KMKX 251130
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
530 AM CST MON JAN 25 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...ILLINOIS...
 
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES 
  ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY 
 
WIC059-ILC097-252330-
/O.EXT.KMKX.FL.W.0002.100125T1127Z-000000T0000Z/
/NMSW3.1.ER.100125T0815Z.100128T0000Z.000000T0000Z.NO/
530 AM CST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* FROM EARLY THIS MORNING UNTIL FURTHER NOTICE.
* AT  4:15 AM MONDAY THE STAGE WAS 10.2 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.4 FEET BY 
  WEDNESDAY EVENING THEN BEGIN FALLING.
* IMPACT...AT 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH 
  STREET IN THE WHEATLAND AREA.

$$

WIC101-252329-
/O.EXT.KMKX.FL.W.0003.000000T0000Z-100126T0434Z/
/RAYW3.1.ER.100125T0937Z.100125T1200Z.100125T1634Z.NO/
530 AM CST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE ROOT RIVER CANAL AT RAYMOND.
* AT  5:00 AM MONDAY THE STAGE WAS 9.0 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.2 FEET BY THIS 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS MORNING.
* IMPACT...AT 9.3 FEET...A STAGE OF 9.3 FEET CAN BE CONSIDERED TO BE 
  ABOUT A 2 YEAR FLOOD

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-              FLOOD   FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
NEW MUNSTER     10.0   9.0  10.16 04 AM 01/25
RAYMOND          9.0   7.0   9.02 05 AM 01/25

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
RAYMOND          9.02  05 AM 01/25       M       9.20 06 AM 01/25
NEW MUNSTER     10.16  04 AM 01/25    1.58      11.40 06 PM 01/27

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(NMSW3)  6-HOUR PREDICTED PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 6 AM-NOON   0.00
NEW MUNSTER: NOON-6 PM   0.02

(RAYW3)  6-HOUR PREDICTED PRECIPITATION AMOUNTS (IN.)
RAYMOND: 6 AM-NOON   0.00
RAYMOND: NOON-6 PM   0.02
903 
WGUS83 KMKX 251647
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1047 AM CST MON JAN 25 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...ILLINOIS...
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES 
 
WIC059-ILC097-260447-
/O.CON.KMKX.FL.W.0002.000000T0000Z-000000T0000Z/
/NMSW3.1.ER.100125T0815Z.100127T1200Z.000000T0000Z.NO/
1047 AM CST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* AT 10:15 AM MONDAY THE STAGE WAS 10.5 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY 
  WEDNESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH 
  STREET IN THE WHEATLAND AREA.

$$

WIC101-260446-
/O.EXT.KMKX.FL.W.0003.000000T0000Z-100126T1200Z/
/RAYW3.1.ER.100125T0937Z.100125T1300Z.100126T0000Z.NO/
1047 AM CST MON JAN 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE ROOT RIVER CANAL AT RAYMOND.
* AT 10:00 AM MONDAY THE STAGE WAS 9.0 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  AFTERNOON.
* IMPACT...AT 9.0 FEET...WATER IS OVER A BASEBALL FIELD NEAR 6 MILE 
  ROAD. IN GENERAL...THE EFFECTS OF FLOODING AT STAGES ABOVE 9 FEET 
  ARE TO RURAL LAND AND AGRICULTURAL LAND

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        TUE  WED  THU  FRI
NEW MUNSTER     10.0   9.0  10.48 10 AM 01/25   10.9 11.3 11.3 11.1
RAYMOND          9.0   7.0   8.97 10 AM 01/25    8.8  7.8  6.7  5.9

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
RAYMOND          9.04  07 AM 01/25       M       9.00 12 PM 01/25
NEW MUNSTER     10.48  10 AM 01/25    1.66      11.30 06 AM 01/27

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(NMSW3) 6-HOUR PREDICTED PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 6 AM-NOON      0.00
NEW MUNSTER: NOON-6 PM      0.01
NEW MUNSTER: 6 PM-MIDNIGHT  0.01
NEW MUNSTER: MIDNIGHT-6 AM  0.00

(RAYW3) 6-HOUR PREDICTED PRECIPITATION AMOUNTS (IN.)
RAYMOND: 6 AM-NOON      0.00
RAYMOND: NOON-6 PM      0.01
RAYMOND: 6 PM-MIDNIGHT  0.01
RAYMOND: MIDNIGHT-6 AM  0.00
415 
WGUS83 KMKX 261001
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
401 AM CST TUE JAN 26 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY
 
WIC101-261031-
/O.CAN.KMKX.FL.W.0003.000000T0000Z-100126T1200Z/
/RAYW3.1.ER.100125T0937Z.100125T1300Z.100125T1831Z.NO/
401 AM CST TUE JAN 26 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE ROOT RIVER CANAL AT RAYMOND.
* AT  1:30 AM TUESDAY THE STAGE WAS 8.3 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FELL BELOW FLOOD STAGE AT 12:31 PM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.6 FEET BY TOMORROW 
  MORNING.
* IMPACT...AT 8.0 FEET...THERE IS MINOR LOWLAND FLOODING

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-              FLOOD   FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
RAYMOND          9.0   7.0   8.30 01 AM 01/26

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
RAYMOND          9.04  10 AM 01/25       M       8.01 06 AM 01/26

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(RAYW3)  6-HOUR PREDICTED PRECIPITATION AMOUNTS (IN.)
RAYMOND: 6 PM-MIDN   0.02
RAYMOND: MIDN-6 AM   0.00
RAYMOND: 6 AM-NOON   0.00
RAYMOND: NOON-6 PM   0.00

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jan 24, 3:07 PM CST, 4 hours 58 minutes earlier.

Area forecast discussion, Jan 24, 3:07 PM CST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
307 PM CST SUN JAN 24 2010

.SHORT TERM...

TONIGHT THROUGH TUESDAY- FORECAST CONFIDENCE...HIGH
SOUNDINGS SHOW DRIER AIR NOW ACROSS THE FORECAST AREA IN THE MID
LEVELS.

LITTLE TO NO PRECIPITATION EXPECTED PRIOR TO MIDNIGHT. AFTER
THAT...MODELS MOISTEN THINGS BACK UP BELOW 800 MB...MAINLY WEST OF
MADISON. WEAK LOW LEVEL UPWARD MOTION. THEREFORE SOME LIGHT SNOW
OR FLURRIES POSSIBLE. RATHER COMPLEX UPPER LOW/TROUGH WITH ONE
CLOSED LOW MOVING ACROSS SOUTHEAST IOWA EARLY MONDAY
MORNING...WITH A SECOND TROUGH AXIS MOVING ACROSS THE FORECAST
AREA MONDAY AFTERNOON...EXITING THE EAST MONDAY EVENING. BEST LIFT
APPEARS TO TAKE PLACE ACROSS IOWA AND ILLINOIS. MID LEVELS
SATURATE SLOWLY...AND INGREDIENTS SHOWING GENERALLY WEAK Q VECTOR
CONVERGENCE ACROSS THE AREA. APPEARS PERIODS OF LIGHT SNOW WILL
OCCUR...BUT MEASURABLE AMOUNTS WILL BE LIGHT. AN INCH POSSIBLE
MAINLY IN AREAS WEST AND SOUTH OF MADISON. LIGHTER AMOUNTS
ELSEWHERE. COLDER AIR PUSHES INTO THE STATE AND THIS WILL LIKELY
CAUSE TEMPS TO HOLD STEADY DURING THE DAY.

NAM...GFS AND ECMWF HAVE SPOTTY 0.01 INCH QPF. MID LEVELS DRY...SO
AT BEST SOME FLURRIES IN LINGERING STRATOCUMULUS.

OTHERWISE...COLDER AIR WILL CONTINUE TO PUSH INTO THE
REGION...WITH TEMPERATURES REACHING A BIT BELOW NORMAL BY TUESDAY.

WEDNESDAY AND THURSDAY- FORECAST CONFIDENCE...MEDIUM
MODELS AGREE ON OVERALL PATTERN FOR WEDNESDAY AND THURSDAY...WITH
UPPER TROUGH OVER SOUTHEAST CANADA KEEPING A COLD NORTHWEST FLOW
ACROSS THE GREAT LAKES. GFS AND ECMWF HAS A SHORTWAVE DROPPING
DOWN ACROSS MANITOBA INTO THE MINNESOTA AND WISCONSIN AREA WEDNESDAY
AND WEDNESDAY NIGHT. MID LAYERS DO NOT SATURATE AND GFS SHOWS
MAINLY LOW LEVEL MOISTURE. MOST QPF ACROSS ILLINOIS.  OPTED TO
KEEP THINGS DRY...EXCEPT FOR A SLIVER OF LOW POPS ALONG THE
ILLINOIS BORDER. MODELS SHOWING COLDER AIR FOR THURSDAY...WITH
925 MB TEMPS OF -20C. HOW COLD SURFACE TEMPERATURES GET WILL
DEPEND ON WHETHER WE CAN GET AN INCH OF NEW SNOW OVER THE OLD SNOW
PACK WITH SOME BARE GROUND.

.LONG TERM...

THURSDAY NIGHT AND FRIDAY- FORECAST CONFIDENCE...MEDIUM
GFS AND ECMWF KEEP SURFACE LOW OVER THE SOUTHEAST U.S. WITH COLD
HIGH PRESSURE OVER THE UPPER MIDWEST. ONLY CONCERN WOULD BE LAKE
EFFECT SNOW IF WINDS ARE NORTHEAST IN RESPONSE TO SURFACE LOW. BUT
WITH SOUTHERN TRACK APPEARS ANY LAKE SNOW WOULD STAY OUT OVER THE
LAKE IN A NORTH TO SOUTH BAND.

.SATURDAY AND SUNDAY- FORECAST CONFIDENCE...MEDIUM

SURFACE HIGH OVER THE MID SECTIONS OF THE COUNTRY SATURDAY BEGINS
TO MOVE EAST ON SUNDAY. MAIN WARM AIR ADVECTION WILL BEGIN SATURDAY
NIGHT AND SUNDAY. GULF IS CUT OFF SO NO PRECIPITATION EXPECTED
WITH ISENTROPIC LIFT.

&&

.AVIATION...
ONE SHORTWAVE HAS LIFTED NORTH OF THE AREA WITH ANOTHER
ONE COMING ACROSS LATER TONIGHT INTO MONDAY. A MIX OF IFR AND MVFR
CELINGS LINGER WITH PRIMARILY MVFR CELINGS NOTED UPSTREAM. LIGHT
SNOW EXPECTED WITH UPPER LOW/SURFACE TROUGH COMBO ON MONDAY/MONDAY
EVENING. SOME IFR CELINGS/VSBYS EXPECTED WITH THIS FEATURE. APPEARS
KMSN IS CLOSER TO THE QPF MAX WITH THIS SYSTEM.

&&

.MARINE...
A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH TUESDAY.
BRISK SOUTHWEST WINDS WILL CONTINUE INTO THIS EVENING THEN VEER TO
THE WEST. THE GRADIENT WILL THEN REMAIN TIGHT THROUGH TUESDAY WITH
PERSISTENT BRISK WEST WINDS DURING THAT TIME.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 6 PM CST TUESDAY FOR LMZ643>646.

&&

SHORT/LONG TERM...06/HENTZ
AVIATION/MARINE...10/COLLAR
Hazardous weather outlook, Jan 24, 4:26 PM CST, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
426 PM CST SUN JAN 24 2010

WIZ046-047-051-052-056>060-062>072-252230-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
426 PM CST SUN JAN 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-252230-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
426 PM CST SUN JAN 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR BRISK SOUTHWEST WINDS
AND HIGH WAVES. A GALE WARNING IS IN EFFECT FOR THE OPEN WATERS OF
LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON
FOR BRISK WEST TO SOUTHWEST WINDS AND HIGH WAVES.

WWW.WEATHER.GOV/MKX

MBK

Nearby

River Flood Warnings in Wisconsin, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.